Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Mo Zhou, Graduate Student

Mo Zhou
Contact Info:
Office Location:  
Email Address: send me a message

Recent Publications

  1. Zhou, M; Han, J; Lu, J, Actor-Critic Method for High Dimensional Static Hamilton--Jacobi--Bellman Partial Differential Equations based on Neural Networks, Siam Journal on Scientific Computing, vol. 43 no. 6 (January, 2021), pp. A4043-A4066, Society for Industrial & Applied Mathematics (SIAM) [doi]
  2. Han, J; Lu, J; Zhou, M, Solving high-dimensional eigenvalue problems using deep neural networks: A diffusion Monte Carlo like approach, Journal of Computational Physics, vol. 423 (December, 2020) [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320